McWilliams identity for associative schemes based on the automorphisms of finite groups
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 269-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2006_9_a13,
author = {V. M. Sidel'nikov},
title = {McWilliams identity for associative schemes based on the automorphisms of finite groups},
journal = {Trudy po diskretnoj matematike},
pages = {269--307},
year = {2006},
volume = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2006_9_a13/}
}
V. M. Sidel'nikov. McWilliams identity for associative schemes based on the automorphisms of finite groups. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 269-307. http://geodesic.mathdoc.fr/item/TDM_2006_9_a13/